# SDR R61A2025050900237

- Difficulty date: April 19, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066803403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  FWD CARGO DOOR CUTOUT LOWER FWD SEAL REST AT FR24, STGR 26R CORRODED. FWD CARGO DOOR CUTOUT LOWER FWD SEAL REST AT FR24, STGR 26R  REPLACED IAW AMM 20-10-01-910-801-A TABLE 206.
